RSS
 

Dealing with the roller coaster…

05 May

Because they are using medication to try to regulate my blood pressure, it’s creating a roller coaster. I’ll go from high in the day to a low at night.

The low blood pressure at night is what is particularly dangerous for me. You wake up feeling dizzy, you’ve got the shakes, you feel sick to your stomach. They told me after an event like this that I would have some anxiety and that’s normal.

I am really hoping that this evens out soon.

I have a doctor’s appointment today to talk about all this.

I am making a concerted effort to stand up and take a few minutes to walk around so that we won’t have problems with my legs from sitting at a computer for too long. I’ve spent my life in front of a computer and it caught up with me.

Anyone who works in the computer industry should make a point to get up and take breaks. If you don’t, you have no idea how much you are endangering your health.

  • Share/Bookmark
 
Comments Off

Posted in News

 

Comments are closed.